Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 479783, 18 pages
http://dx.doi.org/10.1155/2012/479783
Research Article

On Generalised Interval-Valued Fuzzy Soft Sets

1College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
2College of Mathematics, Hunan Institute of Science and Technology, Yueyang 414006, China
3College of Computer and Communication, Hunan University, Changsha 410082, China

Received 10 August 2011; Revised 18 November 2011; Accepted 22 November 2011

Academic Editor: Jong Hae Kim

Copyright © 2012 Xiaoqiang Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Soft set theory, initiated by Molodtsov, can be used as a new mathematical tool for dealing with imprecise, vague, and uncertain problems. In this paper, the concepts of two types of generalised interval-valued fuzzy soft set are proposed and their basic properties are studied. The lattice structures of generalised interval-valued fuzzy soft set are also discussed. Furthermore, an application of the new approach in decision making based on generalised interval-valued fuzzy soft set is developed.